Feeling a bit scared : I recently received my... - Thyroid UK

Thyroid UK

115,773 members134,280 posts

Feeling a bit scared

Steni
Steni

I recently received my prescription from Germany of Thybon and didn’t expect to feel any different on this than I had on the Liothyronine which I had had from my GP as a trial which was pretty wonderful , like a new person in fact. However since starting on the Thybon at a quarter of a 20mg tablet I have been thrown into a tailspin - panic attacks, crying, fear fullness and dread. What does anyone think of this- is it the Thybon itself or just that I would be better back on the Levo ( even though I felt rubbish on it)

12 Replies

I’ve been feeling quite similar but I am in the thybon Henning t4 not t3 I wonder if it’s the medications?

After 15 years of NHS Mercury Pharma T3, I found Thybon Henning T3 made me a bit buzzy at first, and made me feel more awake. (I take 20mcg a day in 2x10mcg doses.) After a few weeks I didn't notice the difference. I've been taking it for over a year and prefer it. But we're all different! I hope any side effects settle down.

How much did you take when your GP was prescribing it?

Steni
Steni in reply to greygoose

I was taking 10mg of that.

greygoose
greygoose in reply to Steni

OK, so you gave yourself a reduction in dose. And that could be the problem.

I've recently increased my Thybon Henning to 2 x 20 mcg per day, in addition to my Levo, and have had no adverse reactions either on this dose or when I started on 20 mcg per day. I wonder though, if your adverse reactions are because your dose is so tiny?

I'm currently taking Thybon, started on 10mcg and plan to increase it to 20mcg soon as I feel it's not enough. I do not have any adverse symptoms you described other than feeling a bit off as I think the dose is too low (until recently I was on 50mcg Cynomel and feeling OK-ish).

I think GreyGoose is right your now only taking 5 mcg which is a tiny dose. Is that all you are taking? When I moved onto Tiromel after Uni pharmacy I was crying a lot as well, until I read on here about chewing the tablet. The difference was amazing.

Steni
Steni in reply to JudithW

Chewing??? How does that help?

JudithW
JudithW in reply to Steni

It apparently is down to the fillers used in making the tablets. I know the tablets are very hard when I chew them so it possibly takes a lot for the body to break them down to actually get to the T3 part of it. Chewing allows the T3 to be there ready.

Thank you everyone - I think that must be it the dose is so tiny- onwards and upwards!

One last thing - how quickly could I increase the dose ?

You may also like...